# SDR 96ZZZX5866

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Harness
- Part number: AFG0582730
- Condition: Malfunction
- Location: Cockpit Safety
- Part time: 749 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INERTIA SAFETY HARNESS WILL NOT RETRACT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
